# SDR F3LA200600069

- Difficulty date: June 29, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 17,241 hours, 8,138 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOOR PANEL 261EF ATTACHMENT BRACKET (AFT END).  CORROSION WAS FOUND TO BE OUT OF LIMITS PER A319 DRAWING 10 D536 70099.  FABRICATED AND INSTALLED NEW SPLICE PLATE PER A319 DRAWING 10 D536 70099, SRM 51-44-11 AND SRM 51-23-12.
